A 23-year-old male asked:
2 wks of cipro, (ciprofloxacin) pain in ankle and knee joint. Painful when put pressure on. Can walk not run. Played bball it may have made it worse. How to fix this?
1 doctor answer
Dr. Lee Wittenberg answered
20 years experience in Podiatry
Ciprofloxacin: Fluoroquinolones (Cipro/Levaquin) do have side affects. The most common concern we have with patients on these medications, howevrer, is not joint pain, but spontaneous tendon ruptures, particularly of the Achilles Tendon. If your joint pain continues, see the physician who prescribed you the medication, or see an orthopedic surgeon for further evaluation.
Answered on Apr 19, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!